American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Július Korbaš. On parallelizability and span of the Dold manifolds. Proc. Amer. Math. Soc. 141 (2013) 2933-2939.
Abstract, references, and article information   
View Article: PDF

[2] Donald M. Davis. Vector fields on $RP^m{\times}RP^n$. Proc. Amer. Math. Soc. 140 (2012) 4381-4388.
Abstract, references, and article information   
View Article: PDF

[3] Zhaohu Nie. Secondary Chern-Euler forms and the law of vector fields. Proc. Amer. Math. Soc. 140 (2012) 1085-1096. MR 2869093.
Abstract, references, and article information   
View Article: PDF

[4] Howard Jacobowitz. Non-vanishing complex vector fields and the Euler characteristic. Proc. Amer. Math. Soc. 137 (2009) 3163-3165. MR 2506476.
Abstract, references, and article information   
View Article: PDF

[5] Thomas Vogel. On the asymptotic linking number. Proc. Amer. Math. Soc. 131 (2003) 2289-2297. MR 1963779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bert Wiest. Loop spaces and the compression theorem. Proc. Amer. Math. Soc. 128 (2000) 3741-3747. MR 1691010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. Astey, S. Gitler, E. Micha and G. Pastor. Parallelizability of complex projective Stiefel manifolds. Proc. Amer. Math. Soc. 128 (2000) 1527-1530. MR 1670418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Patrick Ghanaat. First eigenvalue of the Laplacean and torsion of parallelizable Riemannian manifolds . Proc. Amer. Math. Soc. 107 (1989) 807-810. MR 990423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Clifford J. Earle. Conformally natural extension of vector fields from $S^{n-1}$ to $B^n$ . Proc. Amer. Math. Soc. 102 (1988) 145-149. MR 915733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David J. Welsh. On the existence of complete parallel vector fields . Proc. Amer. Math. Soc. 97 (1986) 311-314. MR 835888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ira Moskowitz. A note on the Bott vanishing theorem . Proc. Amer. Math. Soc. 94 (1985) 529-530. MR 787906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. Tischler. Manifolds $M\sp n$ of rank $n-1$ . Proc. Amer. Math. Soc. 94 (1985) 158-160. MR 781074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Maria Luiza Leite and Isabel Dotti de Miatello. Linear vector fields on $\tilde{G}_k(\mathbf{R}^n)$ . Proc. Amer. Math. Soc. 80 (1980) 673-677. MR 587953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Chao Chu Liang. Vector fields orthogonal to a nonvanishing infinitesimal isometry . Proc. Amer. Math. Soc. 75 (1979) 326-328. MR 532160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1